Juan M. Molera
Juan M. Molera
Verified email at uc3m.es
Title
Cited by
Cited by
Year
Phase transitions in two-dimensional traffic-flow models
JA Cuesta, FC Martínez, JM Molera, A Sánchez
Physical Review E 48 (6), R4175, 1993
2231993
Dynamics of electric-field domains and oscillations of the photocurrent in a simple superlattice model
LL Bonilla, J Galán, JA Cuesta, FC Martínez, JM Molera
Physical Review B 50 (12), 8644, 1994
1701994
Kähler potentials for matter scalars and moduli of Z N orbifolds
M Cvetič, J Molera, BA Ovrut
Physical Review D 40 (4), 1140, 1989
751989
Sigma-model duality and duality transformations in string theory
JM Molera, BA Ovrut
Physical Review D 40 (4), 1146, 1989
741989
Theoretical approach to two-dimensional traffic flow models
JM Molera, FC Martínez, JA Cuesta, R Brito
Physical Review E 51 (1), 175, 1995
721995
Theoretical approach to two-dimensional traffic flow models
JM Molera, FC Martínez, JA Cuesta, R Brito
Physical Review E 51 (1), 175, 1995
721995
Domain-wall kinetics and tunneling-induced instabilities in superlattices
SH Kwok, TB Norris, LL Bonilla, J Galán, JA Cuesta, FC Martínez, ...
Physical Review B 51 (15), 10171, 1995
581995
An orthogonal high relative accuracy algorithm for the symmetric eigenproblem
FM Dopico, JM Molera, J Moro
SIAM Journal on Matrix Analysis and Applications 25 (2), 301-351, 2003
412003
Random versus deterministic two-dimensional traffic flow models
FC Martínez, JA Cuesta, JM Molera, R Brito
Physical Review E 51 (2), R835, 1995
381995
Implicit standard Jacobi gives high relative accuracy
FM Dopico, P Koev, JM Molera
Numerische Mathematik 113 (4), 519-553, 2009
262009
Accurate solution of structured linear systems via rank-revealing decompositions
FM Dopico, JM Molera
IMA Journal of Numerical Analysis 32 (3), 1096-1116, 2012
252012
Generalized spacetime duality in Calabi-Yau manifolds
M Cvetič, JM Molera, BA Ovrut
Physics Letters B 248 (1-2), 83-88, 1990
251990
Accurate solution of structured least squares problems via rank-revealing decompositions
N Castro-Gonzalez, J Ceballos, FM Dopico, JM Molera
SIAM Journal on Matrix Analysis and Applications 34 (3), 1112-1128, 2013
202013
Weyl-type relative perturbation bounds for eigensystems of Hermitian matrices
FM Dopico, J Moro, JM Molera
Linear Algebra and its Applications 309 (1-3), 3-18, 2000
202000
Perturbation theory for factorizations of LU type through series expansions
FM Dopico, JM Molera
SIAM journal on matrix analysis and applications 27 (2), 561-581, 2005
192005
Multiplicative perturbation theory of the Moore–Penrose inverse and the least squares problem
N Castro-González, FM Dopico, JM Molera
Linear Algebra and its Applications 503, 1-25, 2016
102016
Duality symmetry in orbifolds and effective low-energy Lagrangians
JM Molera, BA Ovrut
Physical Review D 42 (8), 2683, 1990
101990
Multiple LU factorizations of a singular matrix
FM Dopico, CR Johnson, JM Molera
Linear algebra and its applications 419 (1), 24-36, 2006
82006
Multiplicative perturbation theory and accurate solution of least squares problems
N Castro-González, J Ceballos, FM Dopico, JM Molera
submitted for publication, 2013
62013
Analysis of no-scale supergravity models leading to inflationary scenarios
JM Molera, M Quiros
Physical Review D 36 (2), 375, 1987
51987
The system can't perform the operation now. Try again later.
Articles 1–20